default-icon

Internal tremor

My sister had non veg after long time. She got an increase in ieg level which was around 375 and she was treated for animal protein allergy it was not cured and then we moved on to skin doctor he said it was like angioedema after eAting tablets she got tremors and then they told it was similar to hives and she s continuing with the tablet but internal tremors are severe.
views-icons 48 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. I'm wondering what your question is? You say you have consulted the respective doctors and also are taking medications as suggested by the doctors , then what is the question you want to ask. Kindly consult a dermatologist in person for further evaluation and management. Best regards. Dr. Anil Kumar Jain. Balaji clinic, Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO